# SDR 2024FA0000014

- Difficulty date: December 5, 2023
- Submitted: January 10, 2024
- Operation: General aviation
- Aircraft: N456TK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9130
- Aircraft time: 9,679 hours, 44,007 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Circuit Board
- Part number: 0177887080
- Part serial: NA
- Condition: Faulty
- Location: Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ENG PA DISC" CAUTION LIGHTS ILLUMINATED ON THE CAD FOR BOTH ENGINES WITH THE TOT INDICATIONS TURNED AMBER.  THE PILOT CONTINUED HIS APPROACH AND LANDED WITHOUT INCIDENT.  THE MECHANIC FOUND A BAD TOT CIRCUIT BOARD ON THE #2 ENGINE CAUSING A LOW INDICATION FOR THAT ENGINE.  THE BOARD WAS REPLACED WITH A SERVICEABLE PART AND THE HELICOPTER RETURNED TO SERVICE.
